AMS eContent Search Results
Matches for: msc=(16S15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Stefan Catoiu. Ideals of the Enveloping Algebra $U(sl_3)$. Contemporary Mathematics 634 (2015) 53-66.
Book volume table of contents   
View Article: PDF

[2] Jan Okniński. On the semiprimitivity of finitely generated algebras. Proc. Amer. Math. Soc. 142 (2014) 4095-4098. MR 3266980.
Abstract, references, and article information   
View Article: PDF

[3] Yuqun Chen and Qiuhui Mo. Embedding dendriform algebra into its universal enveloping Rota-Baxter algebra. Proc. Amer. Math. Soc. 139 (2011) 4207-4216. MR 2823066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alon Regev. Filtered algebraic algebras. Proc. Amer. Math. Soc. 138 (2010) 1941-1947. MR 2596027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. A. Bokut and K. P. Shum. Relative Gröbner-Shirshov bases for algebras and groups. St. Petersburg Math. J. 19 (2008) 867-881. MR 2411637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuji Kobayashi. Gröbner bases of associative algebras and the Hochschild cohomology. Trans. Amer. Math. Soc. 357 (2005) 1095-1124. MR 2110434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen Doty and Anthony Giaquinto. Generators and relations for Schur algebras. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 54-62. MR 1852900.
Abstract, references, and article information   
View Article: PDF

[9] Xenia H. Kramer. The Noetherian property in some quadratic algebras. Trans. Amer. Math. Soc. 352 (2000) 4295-4323. MR 1665334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Eisenbud, Irena Peeva and Bernd Sturmfels. Non-commutative Gröbner bases for commutative algebras. Proc. Amer. Math. Soc. 126 (1998) 687-691. MR 1443825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Hannah and K. C. O’Meara. A new measure of growth for countable-dimensional algebras. I . Trans. Amer. Math. Soc. 347 (1995) 111-136. MR 1282887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shigeru Kobayashi and Yuji Kobayashi. On algebras with Gel\cprime fand-Kirillov dimension one . Proc. Amer. Math. Soc. 119 (1993) 1095-1104. MR 1158002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1

American Mathematical Society